# SDR SWAA2021111831914

- Difficulty date: October 19, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 27,320 hours, 12,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 113A370019
- Part serial: 001476
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP DELAMINATED INBOARD CORNER. / REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22- SA-M# A1184777- (D62)POS- L/H TAG # 14938-P/N OFF- 113A3700-19 S/N OFF 001476 P/N ON- 113A3700-25 S/N ON- 003991.
